×

Found 5 Documents (Results 1–5)

100
MathJax

Homoclinic orbits of Hamiltonian systems. (English) Zbl 1047.37043

Brezis, Haim (ed.) et al., Morse theory, minimax theory and their applications to nonlinear differential equations. Proceedings of the workshop, Beijing, China, April 1–September 30, 1999. Somerville, MA: International Press (ISBN 1-57146-109-4/hbk). New Stud. Adv. Math. 1, 57-65 (2003).
MSC:  37J45 58E05 70H05 34C37 47J30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

Year of Publication

all top 3

Classification